# SDR A6WR95063

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N292UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2087
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: HC270H0135004
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION FOUND AILERON INTERCONNECT CABLES CORRODED AT WING ROOT PULLEYS.  REPLACED CABLES.  REFERENCE:  OPERATOR CONTROL NR 96ZZZX761.  (X)
